Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Search the Community

3 results for tags: finasteride

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Category

  • About Acne
    • What Is Acne
    • Body Acne
    • Cystic Acne
    • Diet
    • Hormones
    • Lifestyle Habits
    • Adult Acne
    • For Males
    • For Females
    • Makeup
    • Oily Skin
  • Acne Treatments
    • The Acne.org Regimen
    • Prescription Treatments
    • Over The Counter Treatments
    • Body Acne Treatments
    • Natural/Household Treatments
    • Light Therapy
    • Chemical Peels
    • Laser Therapy
    • Blackhead Treatments
    • Scar Treatments
    • Hyperpigmentation Treatments
    • Esthetician Treatments
    • Oily Skin Treatments

Forums

  • Welcome
    • Announcements and feedback
  • The Acne.org Regimen
    • The Acne.org Regimen
    • Acne.org products
  • Acne and its treatments
    • General acne discussion
    • Over-the-counter acne medications and products
    • Prescription acne medications
    • Other acne treatments
    • Scar treatments
    • Hyperpigmentation - red/dark marks
  • Personal anti-acne logs
    • Personal logs
  • Lifestyle
    • Diet & holistic health
    • Emotional and psychological effects of acne
    • Cosmetics & grooming
    • Skin picking
    • Shaving
  • Acne Specifics
    • Back/Body/Neck acne
    • Hormonal acne
    • Adult acne
    • Oily skin
    • Rosacea & facial redness
  • Other forums
    • The lounge

Blogs

Categories

  • Over-the-counter treatments
    • All-over treatments
    • Spot treatments
  • Prescription treatments
    • Topical
    • Oral
  • Other treatments
    • Nutrition/Holistic
    • Household/Natural
    • Vitamins/Supplements
    • Chemical peels
    • Laser
    • Light
    • Heat
  • Cleansers/Washes
    • Liquid
    • Bar
    • Cream
    • Pads/Wipes
    • Exfoliating
    • Makeup removers
    • Cleansing devices
  • Moisturizers
    • Dry/Sensitive
    • Oily skin
    • Tinted
    • Anti-aging
    • With SPF
  • Makeup
    • Foundation
    • Powder
    • Blush/Bronzer
    • Concealer
    • Primer
    • BB/CC creams
    • Mattifiers
    • Makeup tools
  • Sunscreens
    • SPF 4-14
    • SPF 15-29
    • SPF 30+
  • Razors/Shaving
    • Razors and cartidges
    • Electric razors
    • Shaving foam/cream/gel/oil
    • Aftershave balm/gel
  • Scar treatments
    • Medical
    • Over-the-counter
  • Misc.
    • Lip balm
    • Oil-absorbing

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Joined

  • Start

    End


Group


Location


Interests

Found 3 results

  1. I've never felt worse. I really do need help. I'll get straight to the problem and leave the cries below. It's quite a lengthy paragraph, but I don't think I could summarise it any further. Someone, please help me. As one who always strived for self-improvement, I noticed that my hairline was receding a little. I'm only 21, but I went ahead with the finasteride route - taking a pill that would inhibit the conversion of testosterone to a chemical known as DHT associated with male pattern bald
  2. hello guys, I'm starting this topic again because it's actually very pertinent to understand the common symptoms between people treated with 5ar inhibitors and the so called :"Post Finasteride Syndrom" I was in my life 4 times treated with Accutane here in Europe (Roaccutane as it is name here). Each cycle last about 9 to 12 months. Now, I have 42 years old and I have very law SHBG levels and accordingly an absence of libido. I went to visit an Endocrinologist who gave me my precise levels o
  3. Hi, I've been taking finasteride 1.25 mg every other day, to slow down my hairloss. It's become manageable somewhat. However recently my acne has begun to flare up, and even scarred a little. My dermatologist has suggested that I be placed on accutane. Is there a problem using these two in conjunction? It would be very worrying to know that in order to save my skin, I must sacrifice my hair. If anyone has had a similar experience, please comment below. Thank you
×